MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported "huber needle luer lock hub is cracking.It appears when the adapter is tightened down it cracks the second hub port." no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.A lot history review (lhr) of asfxf020 showed no other similar product complaint(s) from this lot number.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked hub was confirmed; however, the exact cause is unknown.Two photographs of a 20 g powerloc max infusion set with a y-site were returned for evaluation.An initial visual observation of the photographs showed a relatively large longitudinal crack in the y-site of the infusion set.This crack was observed to begin at the proximal end of the y-site and continue through the treading to the middle of the hub, but terminal proximal to the branch in the y-site.No additional damage could be seen on the threads of the y-site.Use residue could be seen on and within the sample in the returned photographs, and the safety mechanism was observed to be engaged over the needle tip.While the exact cause of the crack in the y-site of the sample in the returned photographs could not be determined, possible contributing factors include over-tightening, forceful insertion of a tapered object into the luer hub orifice, and exposure of hub to incompatible chemicals.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14519988
Report Number3006260740-2022-01988
Device Sequence Number6551691
Product Code FPA
UDI-Device Identifier00801741047350
UDI-Public(01)00801741047350
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2024
Device Model NumberN/A
Device Catalogue Number0132010
Device Lot NumberASFXF020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown